# SDR IJA2007F00000

- Difficulty date: August 29, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N406EM
- Make and model: Snias AS350B2
- Aircraft serial: 9042
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Tachometer
- Part number: 614764031
- Part serial: 859
- Condition: Failed
- Part time: 3,661 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A PATIENT TRANSPORT, THE PILOT RECEIVED A LOS NR TACH INDICATION OF 320 RPM.  THE NR WARNING HORN NEVER ACTIVATED.  THE HELICOPTER MADE A PRECAUTIONARY LANDING.  THE PATIENT WAS GROUND TRANSPORTED TO HOSPITAL.  MAINTENANCE WAS DISPATCH.  THE HELICOPTER WAS TROUBLESHOT AND THE DUAL TACHOMETER INDICATOR PN 61476-403-1 WAS REPLACED WITH A NEW INDICATOR.  (K)
